# SDR 9WGA2025100654523

- Difficulty date: April 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK TRANSFERRED FROM DMI# 26493 "PERMANENT REPAIR NEED WITHIN 60 DAYS ON CRACK IN AFT SIDE OF LH WING EXTENDING FROM #1 TANK XFER PUMP HOLE".  PERMANENT REPAIR AT REAR SPAR ON AFT SIDE LH WING WAS PERFORMED I.A.W REP-11-545-259-WG AND BOEING REPAIR SKETCH 202411180179-0010.  THIS ACTION CLEAR DMI # 26493.  PLACARD REMOVED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
